AffiliationUniversity of Derby
MetadataShow full item record
AbstractA recent matrix based approach to the study of self-repeating Horadam sequences has identified a mechanism to produce guaranteed (and arbitrary) periodicity through a novel formulation for the two governing parameters in the defining linear Horadam recurrence equation. We consider this further here, giving supporting examples to illustrate the methodology which utilises so called Catalan polynomials.
CitationLarcombe, P. J. and Fennessey, E. J. (2016) 'A polynomial based construction of periodic Horadam sequences', Utilitas Mathematica, vol. 99, pp. 231-239
The following license files are associated with this item:
- Creative Commons
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/